MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE
Model Number 6134.0185
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the assistant to the surgeon was locking down the locking caps over zealously and sheared the tip of the driver off in the bottom right screw.Following trying to retrieve the tip, it was noted it had cold wielded into the locking caps and could not be retrieved.The surgeon made the decision not to persue any further and to leave the tip safely cold wielded in the locking caps.
 
Additional Manufacturer Narrative
The implant has not been returned at this time for evaluation.The cause of the reported issue cannot be traced at this time.

Brand Name
CREO
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25221673
Report Number3004142400-2026-00115
Device Sequence Number18642207
Product Code LXH
UDI-Device Identifier00889095178289
UDI-Public00889095178289
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient RaceWhite